# SDR SWIA972485

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 1,136 hours, 1,030 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER''S WINDSHIELD SHATTERED INFLIGHT AT FL250.  INSIDE LAYER DID NOT DELAMINATE.  NO CABIN PRESSURE LOSS.  REMOVED AND REPLACED COPILOT''S WINDSHIELD IAW MM 56-11-01, CHECKS GOOD.  P/N:  NP-139321-10, S/N ON:  0107343239, S/N OFF:  0013047097.
